# SDR FDEA201007282703

- Difficulty date: July 28, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545713
- Condition: Misinstalled
- Location: Bs 540-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STRINGER 25L HAS SEVERAL FASTENERS IMPROPERLY   INSTALLED FROM STA 540-600.  CUT-OUT SKIN DOUBLER AND TRIPLER (6EA) BS 560 - 620 STR 25L DIM. 2 3/4" X 2 1/8"  AND FABRICATED REPAIR FILLER FROM 2024-T3 0.125" DIM. 71.5" X 11.5", REPAIR DOUBLER FROM 2024-T3 0.080" DIM. 69.5" X 16" AND REPAIR TRIPLER FROM 2024-T3 0.125" DIM. 67.5" X 11" AND  FILLERS FROM 2024-T3 0.125" DIM 2.70" X 2.1" IAW B727 P-F SRM 53-30-3 FIG 1B. TREATED AND PRIMED AND INSTALLED REPAIR PARTS AT EXTERNAL FUSELAGE BS 555-626 STR 23L TO 26L IAW B727 SRM 51-10-2 AND 51-30-2.
